# SDR C2XA02IA152

- Difficulty date: July 27, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N14937
- Make and model: Emb EMB-145ER
- Aircraft serial: 145026
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 7287580501
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - CREW REPORTED THAT ONE OF THE FLOOR PROXIMITY EMERGENCY LIGHT STRIPS DID NOT ILLUMINATE.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE NR 3 FLOOR STRIP CONNECTOR TO BE LOOSE.  THE CONNECTOR WAS RESECURED, THE FLOOR STRIP OPERATIONALLY CHECKED GOOD, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
